| Model Number |
399410 |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Hmsc reported pacing impedance < 200 ohm and hv impedance >150 ohm.No noise observed during office check on (b)(6) 2026.Further measurements of shock pathway showed rv > can is normal range and rv > svc out of range.Data to be presented to physician for next steps.Lead currently remains implanted.
Additional Manufacturer Narrative
Combination product: yes.
Additional Manufacturer Narrative
Combination product: yes.The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.